# SDR JJBA2020082518010

- Difficulty date: August 18, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 34,556 hours, 22,892 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Skin
- Condition: Cracked
- Location: Vortilon
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECTED CRACK ON RT LEADING EDGE 3 AT OUTBOARD VORTILLON. CHECKED & CONFIRMED LEADING EDGE IS CRACKED. R&R LEADING EDGE. LEAK CHECK AND OPERATIONS CHECK SATISFACTORY.
